# SDR CALA2017011300066

- Difficulty date: January 12, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6513065263
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 570 RBL46 FLOOR SUPPORT WEB CRACKED.   REPAIRED IAW ECRA 5320 -02749 REV-.
